Title of article :
Existence of proper semihypergroups of type U on the right Original Research Article
Author/Authors :
Dario Fasino and Gabriele Inglese ، نويسنده , , Domenico Freni، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
11
From page :
2826
To page :
2836
Keywords :
Semihypergroups , D-hypergroups , Cyclic semihypergroups , Type U hypergroups
Journal title :
Discrete Mathematics
Serial Year :
2007
Journal title :
Discrete Mathematics
Record number :
947623
Link To Document :
بازگشت